# SDR DALA13001426307

- Difficulty date: January 9, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION BS 1120 TENSION TIE FOUND ONE CRACK AT STEEL PLATE, LOWER ROW 1ST FASTENER HOLE FROM OTBD. REAMED OVERSIZE FROM 0.199" TO 0.216" DIA IAW SB747-53A2507, REV 1.
